# SDR SWAA030469

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 49,512 hours, 36,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT CUTOUT AT 3RD FROM TOP STOP PIN CASTING.  REPAIRED FRAME PER SRM.
